MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2813C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in the patient for the endovascular treatment of a 55 mm abdominal aortic aneurysm.It was reported that a final angiogram was performed, where a type 1a endoleak was noted.7 endoanchors were implanted but the endoleak was still present.The physician then decided to place etcf2828c49e cuff.The event was resolved.As per the physician, the cause of the event was anatomy related due to a slightly angulated aortic neck, which caused the graft to land approximately 3mm below left renal.No additional clinical sequalae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Product analysis conclusion; the reported endoleak could not be assessed on the pre-implant films received.Lack of complete pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause.Although the full extent of the aortic neck angulation could not be appreciated on the film provided, it is possible that this was a factor in the occurrence of the reported proximal endoleak.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11392945
Report Number9612164-2021-00815
Device Sequence Number3256300
Product Code MIH
UDI-Device Identifier00613994991294
UDI-Public00613994991294
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model NumberETBF2813C145E
Device Catalogue NumberETBF2813C145E
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/11/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR